# SDR HEEA062886

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N824H
- Make and model: Bell 214ST
- Aircraft serial: 28119
- System (JASC): 2210 · Autopilot System
- Part: Amplifier
- Part number: 214074303115
- Condition: Malfunctioned
- Location: Autoflight
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TESTING THE AARS DRIFTS IN PITCH AND ROLL.  ALSO AARS WILL NOT ALIGN PROPERLY.
